Alert archive / Indiana / Tornado Warnings in 2010

Tornado Warning 24, NWS Indianapolis, IN

June 14, 2010Boone County, Hamilton County, Indiana

NWS Indianapolis, IN issued this tornado warning at Jun 14, 2010, 7:49 PM EDT for Boone County, Hamilton County, Indiana. It was in force for 26 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2010, 7:49 PM EDT (23:49 UTC)
Expired
Jun 14, 2010, 8:15 PM EDT
In force
26 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon

Counties Boone County, IN, Hamilton County, IN

The radar

The Indianapolis radar (KIND), 40 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 7:50 PM EDTTSTM WND DMG3 E Lebanon, INTWO FOOT DIAMETER LIMB DOWNED ALONG COUNTY ROAD 400E BETWEEN COUNTY ROADS 200N AND 100N.
Jun 14, 7:55 PM EDTTSTM WND GST 602 S Lebanon, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 3:17 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.8 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1204 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1204 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
726 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

666 
WFUS53 KIND 142349
TORIND
INC011-057-150015-
/O.NEW.KIND.TO.W.0024.100614T2349Z-100615T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
749 PM EDT MON JUN 14 2010

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN BOONE COUNTY IN CENTRAL INDIANA...
  SOUTHWESTERN HAMILTON COUNTY IN CENTRAL INDIANA...

* UNTIL 815 PM EDT

* AT 748 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR LEBANON...OR 18 MILES SOUTH OF FRANKFORT...
  AND MOVING EAST AT 35 MPH.

* THIS DANGEROUS STORM WILL BE NEAR...
  WHITESTOWN AROUND 755 PM EDT...
  ZIONSVILLE AROUND 800 PM EDT...
  SHERIDAN AROUND 805 PM EDT...

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 131 AND 143.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4013 8634 4016 8617 3994 8615 3995 8647
      4010 8652
TIME...MOT...LOC 2349Z 260DEG 32KT 4003 8640

$$

PUMA
2 follow-up statements
019 
WWUS53 KIND 150006
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
806 PM EDT MON JUN 14 2010

INC011-057-150015-
/O.CON.KIND.TO.W.0024.000000T0000Z-100615T0015Z/
BOONE-HAMILTON-
806 PM EDT MON JUN 14 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN BOONE AND
SOUTHWESTERN HAMILTON COUNTIES UNTIL 815 PM EDT...

AT 803 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED 5 MILES NORTHWEST OF ZIONSVILLE...OR 19 MILES
NORTHWEST OF INDIANAPOLIS...MOVING EAST AT 30 MPH.

IN ADDITION...AT 750 PM EDT...60 MPH WINDS WERE REPORTED NEAR 
INTERSTATE 65 AND STATE ROAD 267.

THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN
BOONE AND SOUTHWESTERN HAMILTON COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4013 8634 4016 8617 3994 8615 3995 8647
      4010 8652
TIME...MOT...LOC 0006Z 268DEG 24KT 4001 8630

$$

NIELD
753 
WWUS53 KIND 150009
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
809 PM EDT MON JUN 14 2010

INC011-057-150019-
/O.EXP.KIND.TO.W.0024.000000T0000Z-100615T0015Z/
BOONE-HAMILTON-
809 PM EDT MON JUN 14 2010

...THE TORNADO WARNING FOR SOUTHEASTERN BOONE AND SOUTHWESTERN 
HAMILTON COUNTIES WILL EXPIRE AT 815 PM EDT...

THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT 
FOR THE AREA.  DAMAGING WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH 
THIS THUNDERSTORM.

REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT.

LAT...LON 4013 8634 4016 8617 3994 8615 3995 8647
      4010 8652
TIME...MOT...LOC 0009Z 268DEG 24KT 3995 8627

$$

NIELD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this tornado warning went out at Jun 14, 7:05 PM EDT, 44 minutes earlier.

Area forecast discussion, Jun 14, 7:05 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
705 PM EDT MON JUN 14 2010

.UPDATE...

THE NEAR TERM AND AVIATION SECTIONS HAVE BEEN UPDATED BELOW.

&&

.SYNOPSIS...

SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH EARLY
WEDNESDAY AS A STATIONARY BOUNDARY REMAINS DRAPED ACROSS CENTRAL
INDIANA. THIS PATTERN WILL END BY MID WEEK WHEN THE UPPER LEVEL LOW
OVER THE ROCKIES FINALLY SHIFTS AND BREAKS DOWN THE RIDGE OF HIGH
PRESSURE THAT HAS BEEN ANCHORED OVER THE DEEP SOUTH FOR THE LAST
SEVERAL DAYS. THERE SHOULD BE A BREAK IN THE CONVECTIVE ACTIVITY ON
WEDNESDAY AND THURSDAY...BUT IT WILL QUICKLY RETURN FOR THE END OF
THE WEEK AS MORE WEAK DISTURBANCES MOVE ACROSS THE OHIO VALLEY.

&&

.NEAR TERM /TONIGHT/...

HAVE UPPED POPS TO CATEGORICAL EARLY IN THE EVENING ACROSS THE AREA
WITH A POTENT LINE OF STRONG TO SEVERE THUNDERSTORMS SWEEPING ACROSS
THE AREA. WILL ALSO MENTION DAMAGING WINDS EARLY...AND HEAVY RAIN
THROUGHOUT THE NIGHT.

&&

.SHORT TERM /TUESDAY AND TUESDAY NIGHT/...

GFS AND NAM SUGGEST ANOTHER SHORTWAVE WILL PUSH ACROSS CENTRAL
INDIANA TUESDAY IN THE SOUTHWEST FLOW ALOFT. AGAIN THE VERY WARM AND
VERY HUMID AIR MASS WILL REMAIN IN PLACE AS CAPE ON TUESDAY
AFTERNOON AND EVENING SOARS INTO THE 2K-3K RANGE. ACCOMPANIED WITH
LI/S OF -6 TO -7 CAN SEE NO REASON WHY ANOTHER ROUND OF PERSISTENCE
TYPE THUNDERSTORMS WILL NOT OCCUR. AGAIN...PWATS REMAINS VERY HIGH
NEAR 2 INCHES...THUS ANY STRONG STORMS MAY PRODUCE VERY HEAVY RAINS.

WILL TRY TO ADD SOME TIMING TO THE CONVECTION AGAIN FOR
TUESDAY...FOCUSING CHANCES DURING THE AFTERNOON AND EVENING HOURS.

AGAIN WITH A VARIABLE CLOUDY SKY ON TUESDAY...HIGH TEMPERATURES
SHOULD EASILY REACH THEIR PERSISTENT LEVELS IN THE UPPER 80S. MAVMOS
HANDLES THIS WELL AND WILL STICK CLOSE.

COLD FRONT FINALLY CROSSES THE AREA ON TUESDAY NIGHT AND WILL KEEP
LIKELY RAIN CHANCES THROUGH THE NIGHT AS SOME COOLER AND DRIER AIR
BEGINS TO WORK ITS WAY IN. FORECAST SOUNDINGS REMAIN VERY SATURATED
DURING THE EARLY EVENING ON TUESDAY. THUS WILL CONTINUE TO RUN WITH
LIKELY POPS...BUT ATTEMPT TO TAPER THINGS OFF FROM WEST TO EAST
DURING THE OVERNIGHT HOURS. AGAIN WILL STICK CLOSE TO THE MAVMOS FOR
LOW TEMPERATURES ON TUESDAY NIGHT.

&&

.LONG TERM.../WEDNESDAY THROUGH MONDAY/.

COLD FRONT SHOULD EXIT THE AREA ON WEDNESDAY MORNING...HOWEVER
WILL KEEP SOME POPS AROUND DURING THE MORNING HOURS AS THE
LINGERING FRONT MAY PRODUCE A FEW BACKSIDE SHOWERS.
HOWEVER...SOMEWHAT COOLER AND DRIER AIR SHOULD CONTINUE TO FILTER
INTO THE STATE AS THE DAY PROGRESSES.

ECMWF AND GFS BOTH HINT AT UPPER RIDGE BUILDING ACROSS THE RGN FOR
THE WEEKEND. GIVEN THE STRENGTH OF THE RIDGE ALONG WITH VERY WARM
H7 EXCEEDING 10C. THIS SHOULD ALLOW FOR DRY...BUT VERY WARM
CONDITIONS ON THURSDAY AND FRIDAY.

A WEAK SHORT WAVE WILL PUSH ACROSS THE GREAT LAKES AND INDIANA ON
FRIDAY NIGHT AND SATURDAY. GIVEN THE POSSIBLE FORCING AND THE WARM
AIR MASS WILL BE IN PLACE THUNDERSTORM CHANCES WILL NEED TO BE
REINSTATED.

MODELS THEN HINTING AT A SLIGHT COOL DOWN ON SUNDAY INTO MONDAY AS
A COLD FRONT SINKS SOUTH ACROSS INDIANA ON NORTHEAST WINDS. IF
THIS DOES COME TO FRUITION...COOLER AND LESS HUMID AIR WILL ARRIVE
TO START THE NEXT WORKWEEK.

&&

.AVIATION.../DISCUSSION FOR THE 15/00Z TAFS/

TIMED LINE OF STRONG TO SEVERE THUNDER BEST AS POSSIBLE THROUGH THE
SITES. SHOULD BE IMPACTING IND/BMG NEAR THE START OF THE
PERIOD...BUT ADDITIONAL DEVELOPMENT REMAINS POSSIBLE OVERNIGHT...AND
A CB MENTION IS CONTINUED THROUGHOUT THE PERIOD.

EXTREMELY WARM AND HUMID AIRMASS CONTINUES ACROSS THE AREA...AND
HAVE LEANED HEAVILY ON PERSISTENCE TONIGHT...WITH PERIODS OF IFR
CEILINGS AND MVFR/HIGH END IFR FOG.

YET ANOTHER DAY TOMORROW W/ THUNDERSTORMS EXPECTED...AND A VCTS/CB
MENTION WILL COVER IT FOR NOW.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR INZ036-037-039-
043>049-051>057-060>065-067>072.

&&

SYNOPSIS...TDUD/RYAN
NEAR TERM...NIELD
SHORT TERM...PUMA
LONG TERM....JP
AVIATION...NIELD
Hazardous weather outlook, Jun 14, 5:55 PM EDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
555 PM EDT MON JUN 14 2010

INZ021-028>031-035>049-051>057-060>065-067>072-152200-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
555 PM EDT MON JUN 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS EVENING AND
TONIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY
DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. ISOLATED
TORNADOES ALSO CANNOT BE RULED OUT.

FLASH FLOODING WILL ALSO BE A THREAT...AND A FLASH FLOOD WATCH IS
IN EFFECT FOR MOST OF CENTRAL INDIANA THROUGH TOMORROW NIGHT.

FLOOD ADVISORIES AND WARNINGS ARE IN EFFECT FOR MANY AREA RIVERS.
SEE THE LATEST RIVER STATEMENTS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY WEDNESDAY AND AGAIN
LATE FRIDAY NIGHT INTO SATURDAY. THERE REMAINS A SLIGHT RISK OF
SEVERE STORMS ON TUESDAY AND TUESDAY NIGHT. THE MAIN THREATS WILL
ONCE AGAIN BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND
FREQUENT LIGHTNING.

FLASH FLOODING WILL REMAIN A THREAT...AND A FLASH FLOOD WATCH WILL
CONTINUE THROUGH TUESDAY NIGHT.

FLOODING WILL CONTINUE ALONG AREA RIVERS THROUGH MUCH OF THE
PERIOD. CONTINUE TO REFER TO THE LATEST RIVER STATEMENTS FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE AT TIMES THROUGH TUESDAY NIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

NIELD

In the hours before

Local storm report, Jun 14, 7:41 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
741 PM EDT MON JUN 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     FUNNEL CLOUD     LYONS                   38.99N 87.08W
06/14/2010                   GREENE             IN   LAW ENFORCEMENT

&&

DTUCEK
Local storm report, Jun 14, 7:42 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
742 PM EDT MON JUN 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND GST     BLOOMFIELD              39.03N 86.94W
06/14/2010  E60 MPH          GREENE             IN   COUNTY OFFICIAL

&&

DTUCEK
Local storm report, Jun 14, 7:43 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
743 PM EDT MON JUN 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 PM     HEAVY RAIN       TERRE HAUTE             39.47N 87.38W
06/14/2010  M0.77 INCH       VIGO               IN   AMATEUR RADIO

            AMOUNT IN 20 MINUTES. NUMEROUS REPORTS OF FLOODED ROADS
            IN VIGO COUNTY.

&&

HEROLD
Local storm report, Jun 14, 7:45 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
745 PM EDT MON JUN 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 PM     TSTM WND GST     CICERO                  40.12N 86.02W
06/14/2010  M62 MPH          HAMILTON           IN   TRAINED SPOTTER

&&

DTUCEK
Local storm report, Jun 14, 7:47 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
747 PM EDT MON JUN 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 PM     TORNADO          SPENCER                 39.29N 86.77W
06/14/2010                   OWEN               IN   TRAINED SPOTTER

&&

DTUCEK
Local storm report, Jun 14, 7:49 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
749 PM EDT MON JUN 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND DMG     SHELBYVILLE             39.52N 85.78W
06/14/2010                   SHELBY             IN   EMERGENCY MNGR

            DAMAGE TO SVERAL HANGERS AT SHELBYVILLE AIRPORT. OVER 2
            INCHES OF RAIN AT AIRPORT.

&&

HEROLD

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 8:17 PM EDTSevere Thunderstorm WarningINDHenry, Rush58 min
Jun 13, 8:23 PM EDTSevere Thunderstorm WarningINDBrown, Jackson, Lawrence, Monroe52 min
Jun 13, 9:01 PM EDTAreal Flood WarningINDClay, Greene, Lawrence, Monroe, Owen, Sullivan and 1 more4 hr
Jun 13, 9:13 PM EDTSpecial Weather StatementINDJackson47 min
Jun 13, 9:49 PM EDTSevere Thunderstorm WarningINDJackson, Jennings41 min
Jun 13, 10:03 PM EDTAreal Flood WarningINDJackson4 hr
Jun 13, 10:23 PM EDTRiver Flood AdvisoryINDFountain, Parke, Tippecanoe, Vermillion, Warren36 hr
Jun 13, 10:23 PM EDTRiver Flood AdvisoryINDFountain, Parke, Vermillion, Warren36 hr
Jun 14, 6:46 AM EDTAreal Flood WarningINDMorgan, Putnam6 hr
Jun 14, 6:50 AM EDTRiver Flood WarningINDJackson, Lawrence, Washington19 days
Jun 14, 6:50 AM EDTRiver Flood WarningINDFountain, Parke, Tippecanoe, Vermillion, Warren13 days
Jun 14, 11:04 AM EDTFlash Flood WatchINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more44 hr
Jun 14, 11:10 AM EDTRiver Flood WarningINDShelby50 hr
Jun 14, 11:10 AM EDTRiver Flood WarningINDLawrence, Martin16 days
Jun 14, 11:10 AM EDTRiver Flood WarningINDLawrence, Martin7 days
Jun 14, 11:10 AM EDTRiver Flood WarningINDLawrence, Martin7 days
Jun 14, 11:10 AM EDTRiver Flood WarningINDGreene, Owen4 days
Jun 14, 11:10 AM EDTRiver Flood WarningINDDaviess, Greene, Knox16 days
Jun 14, 11:10 AM EDTRiver Flood WarningINDDaviess, Greene, Knox16 days
Jun 14, 11:10 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike17 days
Jun 14, 11:10 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike19 days
Jun 14, 11:10 AM EDTRiver Flood WarningINDGibson, Knox20 days
Jun 14, 11:10 AM EDTRiver Flood WarningINDFountain, Parke, Vermillion, Warren15 days
Jun 14, 11:10 AM EDTRiver Flood WarningINDParke, Vermillion, Vigo16 days
Jun 14, 11:10 AM EDTRiver Flood WarningINDKnox21 days
Jun 14, 11:10 AM EDTRiver Flood WarningINDGibson, Knox, Posey21 days
Jun 14, 11:10 AM EDTRiver Flood WarningINDClay, Greene36 hr
Jun 14, 1:15 PM EDTSpecial Weather StatementINDMontgomery45 min
Jun 14, 1:47 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Montgomery, Putnam43 min
Jun 14, 2:18 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Hendricks, Marion57 min
Jun 14, 2:49 PM EDTSevere Thunderstorm WarningINDHendricks, Johnson, Marion41 min
Jun 14, 3:08 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Marion52 min
Jun 14, 3:19 PM EDTSevere Thunderstorm WarningINDRush, Shelby17 min
Jun 14, 3:23 PM EDTAreal Flood WarningINDHancock, Marion3 hr
Jun 14, 3:47 PM EDTAreal Flood AdvisoryINDShelby3 hr
Jun 14, 4:13 PM EDTSevere Thunderstorm WarningINDTippecanoe, Warren62 min
Jun 14, 4:33 PM EDTTornado WarningINDTippecanoe, Warren42 min
Jun 14, 5:15 PM EDTTornado WarningINDClinton, Montgomery, Tippecanoe30 min
Jun 14, 5:26 PM EDTSevere Thunderstorm WarningINDCarroll, Howard49 min
Jun 14, 5:45 PM EDTTornado WarningINDBoone, Clinton, Montgomery, Tippecanoe30 min
Jun 14, 6:08 PM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion67 min
Jun 14, 6:13 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Howard, Tipton32 min
Jun 14, 6:15 PM EDTSevere Thunderstorm WarningINDBoone, Clinton30 min
Jun 14, 6:20 PM EDTTornado WarningINDFountain, Parke, Vermillion25 min
Jun 14, 6:39 PM EDTSevere Thunderstorm WarningINDMontgomery, Parke, Putnam51 min
Jun 14, 6:45 PM EDTSevere Thunderstorm WarningINDClinton, Hamilton, Tipton45 min
Jun 14, 6:48 PM EDTSevere Thunderstorm WarningINDKnox42 min
Jun 14, 6:56 PM EDTSevere Thunderstorm WarningINDClay, Owen, Putnam, Sullivan, Vigo49 min
Jun 14, 7:07 PM EDTSevere Thunderstorm WarningINDHendricks, Morgan, Putnam23 min
Jun 14, 7:11 PM EDTAreal Flood WarningINDBoone, Clinton, Fountain, Hamilton, Hendricks, Marion and 5 more6 hr
Jun 14, 7:16 PM EDTSevere Thunderstorm WarningINDClay, Greene, Owen, Sullivan29 min
Jun 14, 7:24 PM EDTSevere Thunderstorm WarningINDHamilton, Madison, Tipton51 min
Jun 14, 7:24 PM EDTTornado WarningINDHendricks, Putnam21 min
Jun 14, 7:27 PM EDTTornado WarningINDClay, Owen33 min
Jun 14, 7:30 PM EDTSevere Thunderstorm WarningINDHendricks, Morgan, Putnam30 min
Jun 14, 7:38 PM EDTSevere Thunderstorm WarningINDDaviess, Martin52 min
Jun 14, 7:42 PM EDTSevere Thunderstorm WarningINDBrown, Greene, Monroe, Morgan, Owen, Putnam48 min
Jun 14, 7:43 PM EDTAreal Flood WarningINDClay, Daviess, Greene, Knox, Lawrence, Martin and 6 more5 hr
Jun 14, 7:46 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Hendricks, Marion29 min
Jun 14, 7:53 PM EDTTornado WarningINDMonroe, Morgan, Owen22 min
Jun 14, 7:55 PM EDTSevere Thunderstorm WarningINDJohnson, Marion, Morgan50 min

Nearby

Tornado Warnings in Indiana, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.